It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Johnna on October 01, 2000 at 22:24:53:

In Reply to: Re: DEPAKOTE SIDE AFFECTS posted by KATHRYN on September 14, 2000 at 04:24:49:

: I CRACKED THE BONE IN MY LOWER BACK AND A NUEROLOGIST WAS NEGLECTIVELY GIVING ME MEDICINE AND DECIDED I NEEDED TO GO TO A PHYSCITRIST,SHE THEN GAVE ME MEDICINE ON TOP OF WHAT THE NEUROLOGIST WAS GIVEN ME,AND SOON SHE PUT ME ON DEPAKOTE AND SAID IT WOULD HELP MY ANGER,MY GALBLATTER ROTTED AND WHILE HAVING IT REMOVED THE DOCTOR ASK TO SEE THE MEDICINES I WAS ON,HE ASK WHY WAS I ON DEPAKOTE,I SAID FOR ANGER AND HE SAID THAT IS A SEIZURE MEDICINE,U ARE ON SO MUCH MEDICINE THEY WERE AFRAID U WOULD GO INTO A SEIZURE.THEY DEPAKOTE CAUSED ME TO GAIN 75 POUNDS WITH COMPOUNDED THE BACK PAIN,LOSS OF HAIR AND CRIED ALL THE TIME.BE CAREFUL OF MEDICINES ALL MEDICINES AND GET SECOND OPINIONS!! KATHRYN

Hi. I took Depakote for a couple of years. Don't know why, it never controled the seizures. It was
a nightmare drug for me! I know that weight gain is a comon side effect but a rare side effect is
anorexia. That was me. I'm 5''7" and when I stopped taking the stuff I weighed 98lbs! I never wanted
to eat and when I did I wanted to throw up! That was only 1 side effect! I was miserable and made
those around me miserable. It changed my personality, I didn't want to be touched, I had a rash,
and many other problems of which I can't even remember. And I don't want to remember! I changed
back to my old self when I came off that stuff. My family sure were glad. I also understand that
this drug works for many people, but I wouldn't take it again if you paid me!
Johnna

Follow Ups

All times are GMT -7. The time now is 10:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!